Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thanosisahero

Picosure laser reccomendation

Hi I’m on accutane and it has given me discoloration. I get red blemishes and I can see my acne scar red marks.

can I get picosure laser while on accutane?

how about getting a picoaure laser after a filler?

who are Reccomended doctors to go to for picosure laser in NYC. 

i also try to hide my scars via sunscreen but it has left me with a white cast. I was accused of wearing foundation at work. Does anyone have any recommendations for sunscreen that does not leave a white cast? 

Edited by Thanosisahero

Share this post


Link to post
Share on other sites

@Thanosisahero It depends on the Dr, ... If he is comfortable treating under these conditions. 

Yes you can have filler and picosure. 

NYC I don't have anyone for you, checkout Realself.com or Google search for it and look at their reviews. 

This last part is nuts. White cast from sunscreen, they say your wear foundation. Your in New York - home of diversity and your coworkers complain about this, goto HR. I would tell the person I wear sunscreen and it's none of your business. In NYC do you know several men wear full makeup and moisturize, ... this is crazy. Chemical sunscreens like la roche don't have a cast. 

Share this post


Link to post
Share on other sites

Can i use topical cream such as Hydroquinone (Bleach Eze®) while on accutane?

I'm afraid of any lasers treatment and the risk, I would more comfortable if its just like a cream or something.

Share this post


Link to post
Share on other sites

I would not use hydroquinone for you. I would use a kojic acid and licorice cream nightly. Wait till you heal then from Accutane and get picosure. There is little risk with Picosure if the Dr is aware your on Accutane. You can always wait till afterwards if you wish.

Share this post


Link to post
Share on other sites

@beautifulambitionShouldn’t I do topical cream before laser just like with acne scars? I’m afraid of laser. What’s the aftercare of picosure, would I be able to work the next day or have a tomato red face?

whats the down side of hydroquinone. I read thru the FAQ and thought maybe I should use some creams and finally laser as a super last resort.

what does Kojic acid do to you? Every Kojic cream I see has coconut oil which I research can clog up my pores. Right now, I’m on accutane so I don’t expect any acne but what if my treatment is done. I’m scared that once I’m off accutane, the clogged pores will cause me to break out.

Share this post


Link to post
Share on other sites

"Hi I’m on Accutane and it has given me discoloration. I get red blemishes and I can see my acne scar red marks." - No what creams would you use, your on Accutane this causes PIE or redness. We don't want to be putting creams while your skin is so fragile and sensitive. After Accutane you can treat with laser and creams. You can do something gentle and some Dr's will treat you with v-beam or picosure while on Accutane, but many will not because of possible damage. You can use a concealer like dermablend on the red spots, it's used after surgeries.

I would not be taking hydroquinone, you on Accutane, these are not PIH or hyperpigmentation, they are wounds that take about a year to heal. 

Kojic acid or Konjac and licorice are ingredients in natural whitening creams, just look for a natural based whitening cream. They do not effect you like hydroquinone does. 

But you have wounds, that is what the PIE is post accutane, it's not pigment but a actual wound. 

When your off Accutane 3-6 months after you can do retin a/ or tretinorin and you can try glycolic peels which could help. 

You can try calendula cream with  comfrey also.

Share this post


Link to post
Share on other sites

Use a chemical-based sunscreen and it will not leave a white cast. Wirecutter.com has reviews of sunscreens, and they select ones that don’t have a white cast:

https://thewirecutter.com/reviews/best-sunscreen/

If you want to use a mineral-based sunscreen, make sure it is tinted to counteract the white cast. 

I use Laroche-Posay’s tinted mineral sunscreen. I have tan skin and it will have an obvious cast in the first few minutes, but will blend in once it dries. I find that it helps reduce the appearance of any redness, but it doesn’t look like you’re wearing make up. It’s not a full-on foundation, so don’t expect it to make everything flawless.

Also, Niacinamide helps with redness and red marks as well. The Ordinary has a 10% serum available for less than $10. I’m currently using Dr Sam’s moisturizer which includes 5% Niacinamide, but it’s more expensive and has to be shipped from England. 

Edited by superburrito

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×